# SDR AALA20130425008

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 113A83412
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBOARD DOOR, DOOR SIDE AFT HINGE UPPER BOLT HOLE CRACKED.  HINGE REPLACED PER ECO J1655AT-1.
